# SDR TWAA0018004

- Difficulty date: November 13, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOOR MEMBRANE AT STA 612, LONGERON 18L.  CUT OUT CORROSION AND INSTALLED REPAIR PER SRM 53-01, FIG 4.
